# SDR UPS06846678

- Difficulty date: April 12, 2006
- Submitted: April 14, 2006
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: MS25231313
- Condition: Corroded
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT LIGHTS INOP.  RELAMPED EMERGENCY LIGHT BULB AT OVERHEAD COCKPIT ENTRY POSITION AND C CLEANED BULB CONTACTS.  OPS CK NORMAL PER MM CHPT 33-50-01-2.
